Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolute continuity of Hamiltonians with von Neumann-Wigner potentials

Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 111 (1991), 373-384
MSC: Primary 34L40; Secondary 34B20, 47E05, 81Q10
MathSciNet review: 1036983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For separated Dirac and Schrödinger operators whose potentials have oscillatory decaying terms the asymptotics of the eigenfunctions is determined. From this the absolute continuity of the spectrum off a finite resonance set and a limiting absorption principle is derived.

References [Enhancements On Off] (What's this?)

  • [1] H. Behncke and P. Rejto, Schrödinger and Dirac operators with oscillating potentials, Univ. of Minnesota Math. Report 88-111, 1988.
  • [2] M. Ben Artzi and A. Devinatz, Spectral and scattering theory for the adiabatic oscillator and related potentials, J. Math. Phys. 20 (1979), 594-607. MR 529723 (82a:35088a)
  • [3] A. Devinatz and P. Rejto, A limiting absorption principle for Schrödinger operators with oscillating potentials, J. Differential Equations 49 (1983), 29-104. MR 704264 (85f:35154a)
  • [4] D. J. Gilbert and D. B. Pearson, On subordinacy and analysis of the spectrum of one-dimensional Schrödinger operators, J. Math. Anal. Appl. 128 (1987), 30-56. MR 915965 (89a:34033)
  • [5] D. J. Gilbert, On subordinacy analysis of the spectrum of Schrödinger operators with two singular endpoints, preprint. MR 1014651 (90j:47061)
  • [6] W. A. Harris and D. A. Lutz, Asymptotic integration of adiabatic oscillators, J. Math. Anal. Appl. 51 (1975), 76-93. MR 0369840 (51:6069)
  • [7] E. Heinz, Über das absolut stetige Spektrum singulärer Differentialgleichungssysteme, Nachr. Akad. Wiss. Göttingen II (1982), 1-9. MR 667853 (84m:34025)
  • [8] N. Levinson, The asymptotic nature of solutions of linear differential equations, Duke Math. J. 15 (1948), 111-126. MR 0024538 (9:509h)
  • [9] G. O. Okiiolu, Aspects of the theory of bounded integral operators, Akad. Press, 1975.
  • [10] J. Weidmann, Spectral theory of ordinary differential operators, Lecture Notes in Math., vol. 1258, Springer-Verlag, Berlin and Heidelberg, 1987. MR 923320 (89b:47070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34L40, 34B20, 47E05, 81Q10

Retrieve articles in all journals with MSC: 34L40, 34B20, 47E05, 81Q10

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society